# SDR FDEA201202010416

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 66,772 hours, 15,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DOES NOT PRESS TO TEST   DURING TROUBLESHOOTING, SWAPPED LIGHT MODULES AND REPLACED BATTERIES WITH NO HELP.  R & R BUILDS IAW SMP, OPS CHECKED NORMAL.
